# SDR 95ZZZX4006

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N205PP
- Make and model: Mooney M20J
- Aircraft serial: 243061
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Condition: Trip Breaker
- Location: Flap Motor
- Part time: 495 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A.C. INTERMITTENT TRIP 5 AMP CIRCUIT BREAKER WHEN FLAP HANDLE MOVED TO TAKEOFF POSITION OR FULL FLAPS.  THEN, WHEN POWER WAS TURNED ON, CIRCUIT BREAKER WOULD POP.  MOONEY HAS A NEW FLAP RELAY REPLACEMENT, PN 800376-503.  VERY HARD TO TROUBLESHOOT BECAUSE THIS SERIES IS ONLY A/C THAT HAS PRE-SELECTED FLAP POSITIONS PUT TO TAKEOFF, AND FLAPS WILL MOVE TO POSITION AND STOP WITHOUT PILOT HELP.
